# SDR AALA2009052200001

- Difficulty date: May 22, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 88,038 hours, 16,582 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Switch
- Condition: Activated
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

JFK - TRAILING EDGE FLAP DISAGREE MESSAGE DISPLAYED AT FLAP 1 DURING APPROACH.  CREW EXECUTED GO-AROUND.  LANDED JFK WITHOUT INCIDENT.  ACCOMPLISHED BITE OF FEEU PER FIM 27-51-00, NO FAULTS NOTED.  INSPECTED ALL ROTARY ACTUATORS CHECK NORMAL.  CYCLED FLAPS, ALL CHECKS OK.  SYSTEM GROUND CHECK NORMAL OPERATION.
